Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Had unprotected sex, nausea, light headed, loss of apetite, tiredness, vaginal itching. What can be going on?

it was about a week or two ago i had unprotected sex and i was perfectly fine before that but the next morning i woke up to feeling off balance nauseated and just weird i went to the doctor and she gave me stuff for my sinuses i have now taken all of that but still have these symptoms. I am light headed at times, very rarely have an appetite , tired, when i do eat it doesnt want to stay down and a vaginal itch? im not sure whats going on?
Asked On : Tue, 20 Mar 2012
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
As you describe it appears to be the chlamydia infection, or some other infection of the urinary tract.
I advise you to consult a gynecologist for diagnosis and treatment.
I usually prescribe to my patient with such symptoms fluconazole,cifixime,ornidazole, and ranitidine.
Take more of green leafy vegetables,pulses,sprouts, and protein rich foods to have good health and resistance.
Wishing for a quick and complete recovery. Thank you.
Answered: Mon, 24 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor